# SDR USAA2013092300042

- Difficulty date: September 20, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 43,050 hours, 15,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORT L3 EMERGENCY EXIT LIGHT AND EMERGENCY FLOOR LIGHTS FLICKER DURING FLIGHT.  FOUND EPSU BATTERY POSITION 11WL DEAD.  REPLACED BATTERY IAW AMM 33-51-38-400-001-A.
